Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 11, 2011, 4:30 PM EDT for Greene County, Washington County, Pennsylvania; Belmont County, Monroe County, Ohio; 5 counties in West Virginia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 11, 2011, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Monroe County, OH, Greene County, PA, Washington County, PA, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:30 PM EDT | TSTM WND DMG | Wheeling, WV | LARGE BRANCHES DOWN |
| Jul 11, 4:45 PM EDT | TSTM WND DMG | Pine Grove, WV | TREES AND POWER LINES DOWN IN NEW MARTINSVILLE AND PINE GROVE |
| Jul 11, 4:50 PM EDT | TSTM WND DMG | Holbrook, PA | LOTS OF TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 2:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
617
WUUS51 KPBZ 112030
SVRPBZ
OHC013-111-PAC059-125-WVC049-051-061-069-103-112115-
/O.NEW.KPBZ.SV.W.0137.110711T2030Z-110711T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
430 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN EAST CENTRAL OHIO...
EASTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
SOUTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
NORTHWESTERN MARION COUNTY IN NORTHERN WEST VIRGINIA...
WETZEL COUNTY IN NORTHERN WEST VIRGINIA...
NORTHWESTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...
MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
SOUTHERN OHIO COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 515 PM EDT
* AT 424 PM EDT...LOCAL 911 DISPATCH REPORTED TREES DOWN COUNTYWIDE
IN MONROE AND BELMONT COUNTIES WITH A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DALLAS TO
FLY...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLANDS... WHEELING... TRIADELPHIA...
SHERRARD... MOUNDSVILLE... MCMECHEN...
GLENDALE... BETHLEHEM... BENWOOD...
WOODSFIELD... SHADYSIDE... SAINT CLAIRSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 3947 8072 3956 8084 3959 8085 3957 8090
3960 8094 3955 8103 3957 8108 3957 8126
3960 8128 3963 8128 4013 8099 4000 8013
4000 7993 3999 8000 3995 8002 3995 7997
3945 8041 3947 8050 3943 8052 3943 8056
TIME...MOT...LOC 2028Z 273DEG 31KT 4005 8052 3950 8102
$$
WOODRUM2 follow-up statements
591
WWUS51 KPBZ 112051
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
451 PM EDT MON JUL 11 2011
OHC013-111-112059-
/O.CAN.KPBZ.SV.W.0137.000000T0000Z-110711T2115Z/
MONROE OH-BELMONT OH-
451 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR BELMONT AND MONROE COUNTIES IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
LAT...LON 3959 8085 3958 8089 3969 8083 4009 8070
4000 8013 4000 8000 3995 8002 3995 7997
3945 8041 3947 8050 3943 8052 3943 8056
TIME...MOT...LOC 2049Z 274DEG 31KT 4000 8019 3949 8079
$$
PAC059-125-WVC049-051-061-069-103-112115-
/O.CON.KPBZ.SV.W.0137.000000T0000Z-110711T2115Z/
WASHINGTON PA-GREENE PA-MARION WV-WETZEL WV-MONONGALIA WV-MARSHALL
WV-OHIO WV-
451 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR OHIO...MARSHALL...MONONGALIA...WETZEL...MARION...GREENE AND
WASHINGTON COUNTIES...
AT 447 PM EDT...LOCAL 911 DISPATCH REPORTED WIDESPREAD WIND DAMAGE
IN BELMONT AND MONROE COUNTIES IN OHIO AND MARSHALL COUNTY IN WEST
VIRGINIA FROM A LINE OF SEVERE THUNDERSTORMS. THIS LINE OF
THUNDERSTORMS CONTINUES TO BE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SWARTS TO 7 MILES SOUTH OF PORTERS FALLS...MOVING EAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILEYVILLE... TRIADELPHIA... SHERRARD...
ROCKLICK... PROCTOR... PORTERS FALLS...
MOUNDSVILLE... MCMECHEN... LONE OAK...
GLEN EASTON... FAIRVIEW... DENVER HEIGHTS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 3959 8085 3958 8089 3969 8083 4009 8070
4000 8013 4000 8000 3995 8002 3995 7997
3945 8041 3947 8050 3943 8052 3943 8056
TIME...MOT...LOC 2049Z 274DEG 31KT 4000 8019 3949 8079
$$
WOODRUM547
WWUS51 KPBZ 112105
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT MON JUL 11 2011
WVC069-112113-
/O.CAN.KPBZ.SV.W.0137.000000T0000Z-110711T2115Z/
OHIO WV-
505 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR OHIO COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
LAT...LON 3957 8081 4004 8041 4000 8013 4000 8000
3995 8002 3994 7999 3945 8041 3947 8050
3943 8052 3943 8056
TIME...MOT...LOC 2103Z 274DEG 31KT 3999 8003 3948 8063
$$
PAC059-125-WVC049-051-061-103-112115-
/O.CON.KPBZ.SV.W.0137.000000T0000Z-110711T2115Z/
WASHINGTON PA-GREENE PA-MARION WV-WETZEL WV-MONONGALIA WV-MARSHALL
505 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR MARSHALL...MONONGALIA...WETZEL...MARION...GREENE AND WASHINGTON
COUNTIES...
AT 500 PM EDT...911 DISPATCH IN WETZEL COUNTY REPORTED WIND DAMAGE
COUNTYWIDE WITH A LINE OF SEVERE THUNDERSTORMS. THIS LINE OF STORMS
CONTINUES TO BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
JEFFERSON BORO TO JACKSONBURG...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILEYVILLE... ROUND BOTTOM... ROCKLICK...
PORTERS FALLS... PINE GROVE... LITTLETON...
KNOB FORK... JACKSONBURG... HUNDRED...
DENVER HEIGHTS... CAMERON... BIG RUN...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
LAT...LON 3957 8081 4004 8041 4000 8013 4000 8000
3995 8002 3994 7999 3945 8041 3947 8050
3943 8052 3943 8056
TIME...MOT...LOC 2103Z 274DEG 31KT 3999 8003 3948 8063
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:20 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 11, 3:20 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 320 PM EDT MON JUL 11 2011 .SYNOPSIS... A COLD FRONT WILL BRING THE RISK FOR SHOWERS AND STORMS THIS EVENING AND INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THUNDERSTORM COMPLEX IN ADVANCE OF COLD FRONT WILL CROSS EAST CENTRAL OHIO AND THE REST OF THE PIT CNTY WRNG AREA THIS AFTN AND THIS EVENING. BEST CHANCE OF SEVERE WILL BE FOR EAST CENTRAL OHIO AND COUNTIES SOUTH OF THE PA TURNPIKE DUE TO JET STREAK/INCREASED SHEAR AS WELL AS INSTABILITY AXIS. INITIAL SHORTWAVE WILL MOVE OVVR VA LTR THIS EVENING, AND, AT THE SAME TIME, THE NEXT IN SERIES WILL MOVE INTO NW OHIO. THIS SECOND WAVE WILL HELP TO PULL THE SFC FRONT INTO THE UPPER OHIO VALLEY. WILL STAY CLOSE TO GUIDANCE FOR THE TEMP FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... MODELS ARE PRESENTING A SCENARIO WHERE THE SFC BOUNDARY EXITS EAST OF MY AREA BY LATE TUESDAY MORNING. WILL NEED TO KEEP IN THE MENTION OF SHOWERS AND STORMS AHEAD OF THE FRONT INTO TUESDAY MORNING. EVEN THOUGH THE FRONT MOVES THROUGH, IT DOES LITTLE TO BREAK THE HUMIDITY. SFC TDS REMAIN NEAR 70 ON TUESDAY, WHICH WILL KEEP THINGS MOIST AND UNSTABLE. MODELS ARE FOCUSING THE ACTIVITY ALONG THE FRONT TUESDAY AS THERE IS A LACK OF UL SUPPORT TO GET ANY POST-FRONTAL ACTIVITY GOING. WILL KEEP IN THE RISK FOR ACTIVITY ACROSS THE SOUTH ON TUESDAY MORNING. I DON'T THINK THAT ADDITIONAL ACTIVITY ON TUESDAY CAN BE COMPLETELY RULED OUT, WITH NW ALOFT AND WEAK COOLING IN THE MID LEVELS, BUT THIS IS SOMETHING THAT CAN BE ADDRESSED IN FUTURE FORECASTS. LARGE SFC HIGH WILL SETTLE INTO THE GREAT LAKES WEDNESDAY, STABILIZING THE ATMOSPHERE AND SLOWLY DECREASING THE HUMIDITY. ANOTHER WARM AND HUMID DAY TUESDAY, WITH A BREAK EXPECTED ON WEDNESDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... NAEFS AND ECMWF CONTINUE TO INDICATE MS VALLEY RIDGE RETROGRESSION TO THE CNTRL/SRN PLAINS WEEKS END, LEAVING NORTHWEST FLOW OVR THE UPR OHIO VALLEY. MID WEEK CDFNT IS STILL EXPECTED TO SAG FAR ENOUGH SOUTH TO PERSIST WITH A DRY THURSDAY. THEREAFTER, DIURNALLY SUPPORTED CHC PRECIP PROBABILITIES WERE INTRODUCED TO ACCOUNT FOR SHORTWAVE PASSAGE OFF THE LAKES WITH WARM FRONT AS POTENTIAL FOCUSING MECHANISM. POP REDUCTION AND CONTINUED WARMTH IS INDICATED FOR THE START OF THE NEW WEEK AS THE RIDGE AXIS SLIDES EASTWARD. TEMPERATURES UNDER THIS PATTERN SHOULD BE AT, OR ABOVE NORMAL AND WERE FORECAST USING PERSISTENCE AND HPC GUIDANCE. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... AREA OF TSRA WL MOVE ACRS THE UPR OH VALLEY THIS EVE AND TAF WL FEATURE RESTRICTIONS WITH TSRA MENTION AT ALL PORTS. DAMAGING WIND GUSTS ARE POSSIBLE WITH PASSAGE OF THIS COMPLEX. DEPENDING ON ACTUAL RAINFALL PATTERN, AREAS OF MVFR IN FOG SEEM LIKELY POST FRONTAL LATE OVERNIGHT TNGT/TUESDAY MORNING. AFTER THE MORNING FOG BURNOFF...VFR WILL PREVAIL TUESDAY WITH ISOLATED AFTN SHWRS/TSTMS POSSIBLE. OUTLOOK FOR WEDNESDAY THROUGH SATURDAY...THE FRONTAL SYSTEM WILL HOVER ACROSS CENTRAL WV WEDNESDAY...WITH A SHORTWAVE PERHAPS CLIPPING FROM THE MASON DIXON LINE SOUTH. A FEW SHWRS CANNOT BE RULED OUT SOUTH OF PIT WEDNESDAY WITH LOCAL MVFR POSSIBLE. HIGH PRESSURE WILL BUILD IN FOR VFR THURSDAY INTO FRIDAY...WITH THE NEXT SYSTEM AFFECTING THE AREA LATE FRIDAY AND SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 11, 3:17 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 317 PM EDT MON JUL 11 2011 MDZ001-PAZ007>009-013>016-022-023-121930- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- ARMSTRONG-INDIANA- 317 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS....BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ074-121930- WESTMORELAND RIDGES- 317 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ068-069-PAZ020-021-029-031-073-075-076-WVZ001>004-012-021>023-041- 121930- NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 317 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-121930- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT- 317 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Local storm report, Jul 11, 3:43 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
343 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG CARROLLTON 40.57N 81.09W
07/11/2011 CARROLL OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
&&
EVENT NUMBER PBZ1100924
TGREENLocal storm report, Jul 11, 4:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
07/11/2011 COLUMBIANA OH AMATEUR RADIO
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1100925
TGREENLocal storm report, Jul 11, 4:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
411 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG SUMMERFIELD 39.80N 81.34W
07/11/2011 NOBLE OH LAW ENFORCEMENT
LARGE TREE DOWN
&&
EVENT NUMBER PBZ1100926
KBLocal storm report, Jul 11, 4:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 5 SW CALDWELL 39.69N 81.58W
07/11/2011 NOBLE OH LAW ENFORCEMENT
COUPLE OF TREES DOWN
&&
EVENT NUMBER PBZ1100927
KBLocal storm report, Jul 11, 4:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG STEUBENVILLE 40.37N 80.63W
07/11/2011 JEFFERSON OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
&&
EVENT NUMBER PBZ1100928
TGREENLocal storm report, Jul 11, 4:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
430 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
07/11/2011 BELMONT OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
&&
EVENT NUMBER PBZ1100929
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:46 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Washington | 44 min |
| Jul 11, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington, Westmoreland | 44 min |
| Jul 11, 5:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 60 min |
| Jul 11, 5:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 61 min |
| Jul 11, 1:20 PM EDT | Special Weather Statement | PBZ | Carroll, Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 55 min |
| Jul 11, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Muskingum, Tuscarawas | 52 min |
| Jul 11, 2:38 PM EDT | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson | 52 min |
| Jul 11, 2:59 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 3 more | 46 min |
| Jul 11, 3:01 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 44 min |
| Jul 11, 3:44 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 46 min |
| Jul 11, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 48 min |
| Jul 11, 5:49 PM EDT | Special Weather Statement | PBZ | Preston, Tucker | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.